# SDR SWAA2016111709764

- Difficulty date: November 1, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 42,133 hours, 24,557 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A8370
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD STUB BEAM CRACKED AT BS 294.5, WL 208.  R&R STUB BEAM IAW SRM AND DWG.
